# SDR SWAA2023090897876

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 32,073 hours, 15,141 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Overheated
- Location: Zn 200 Fus Top
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS: FIRE WARN LIGHT ON GLARESHIELD ILLUMINATED NEXT TO MASTER CAUTION LIGHT WHEN MASTER CAUTION ILLUMINATED. NO OTHER OVERHEAT OR FIRE WARNING INDICATIONS<[01] RESET C/B?S RELATED TO MASTER CAUTION AND OVERHEAT/FIRE WARNING SYSTEM. ALL CHECKS NORMAL. BITE OF ENGINE AND APU FIRE DETECTION CONTROL UNIT ARE NORMAL; TEST GOOD. WHEEL WELL;WING;LOWER BODY OVERHEAT DETECTION UNIT BITE IS NORMAL; TEST GOOD. NO PROBLEMS FOUND. REF FIM 31-52 TASK 801; AMM 26-10-00 AND AMM 26-18-00.
